# SDR MWEA00422

- Difficulty date: May 9, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 99101407
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SUBFLOOR HAS AREAS OF LIGHT CORROSION AND BARE METAL BETWEEN STATION 275 TO 294 ADJACENT TO LONGERON 181 RIGHT.  FABRICATED AND INSTALLED REPAIR PARTS AND BRACKET.
